# SDR HALA2021122000191

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 35,847 hours, 59,409 cycles
- System (JASC): 2561 · Life Jacket
- Part: Slide
- Part number: D29982225
- Part serial: 2839
- Condition: Defective
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EQ - UPON ARRIVAL FOUND MED SLIDE PARTIALLY DEPLOYED. // REPLACED L1 DOOR SLIDE PER AMM 25-61-01. SECURITY CHECK GOOD. OK FOR SVC.
